# SDR 2002FA0001329

- Difficulty date: October 7, 2002
- Submitted: November 25, 2002
- Operation: General aviation
- Aircraft: N974CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0074
- Engine: Cont IO240B
- System (JASC): 5540 · Rudder Structure
- Part: Support
- Part number: 205540000WIP
- Condition: Cracked
- Location: Rudder
- Part time: 2,568 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SUPPORT BRACKET HAS BEEN FOUND CRACKED AT THE WELD ON THE LOWER LEFT SUPPORT LEG.  AIRCRAFT TOTAL TIME 2568.  THE SUPPORT IS VERY LIGHT AND IS MOUNTED TO THE COMPOSIT VERTICAL SPAR.  THE AREA UNDER THE TOWER IS NOT FLAT AND CAUSES THE TOWER TO CRACK DUE TO THE UNEVEN FORCE APPLIED WHEN THE MOUNTING BOLTS ARE TORQUED TO THERE PORPER TORQUE.  THE AREA UNDER THE TOWER NEEDS TO BE FLAT.  THE TOWER NEEDS TO BE MADE STRONGER WHERE IT IS WELDED TO BASE.
